# SDR DALA2017081706282

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 113,668 hours, 13,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK FOUND U/D LEFT DOOR SLIDE LIGHT TEST NO ILLUMINATE. REMOVED AND REPLACED LIGHT BATTERY PER AMM 33-51. TEST OK AND CHKD NORMAL.
